A pseudo-interior of λI
Compositio Mathematica, Volume 36 (1978) no. 1, p. 75-82
@article{CM_1978__36_1_75_0,
     author = {Van Mill, Jan},
     title = {A pseudo-interior of $\lambda I$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {1},
     year = {1978},
     pages = {75-82},
     zbl = {0389.54016},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_1_75_0}
}
Van Mill, J. A pseudo-interior of $\lambda I$. Compositio Mathematica, Volume 36 (1978) no. 1, pp. 75-82. http://www.numdam.org/item/CM_1978__36_1_75_0/

[1] R.D. Anderson: On topological infinite deficiency. Mich. Math. J., 14 (1967) 365-383. | MR 214041 | Zbl 0148.37202

[2] R.D. Anderson: On sigma-compact subsets of infinite dimensional spaces. Trans. Amer. Math. Soc. (to appear).

[3] D.W. Curtis and R.M. Schori 2X and C(X) are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc., 80 (1974) 927-931. | MR 353235 | Zbl 0302.54011

[4] J. De Groot, Superextensions and supercompactness. Proc. I. Intern. Symp. on extension theory of topological structures and its applications (VEB Deutscher Verlag Wiss., Berlin 1967), 89-90. | Zbl 0191.21202

[5] J. De Groot, G.A. Jensen and A. Verbeek, Superextensions, Report Mathematical Centre ZW 1968-017, Amsterdam, 1968. | MR 253293 | Zbl 0197.48701

[6] N. Kroonenberg, Pseudo-interiors of hyperspaces (to appear). | Numdam | MR 413109 | Zbl 0336.54008

[7] J. Van Mill, The superextension of the closed unit interval is homeomorphic to the Hilbert cube, rapport 48, Department of Mathematics, Free University, Amsterdam (1976) (to appear in Fund. Math.). | MR 547550

[8] R. Schori and J.E. West, 2I is homeomorphic to the Hilbert cube, Bull. Amer. Math. Soc., 78 (1972) 402-406. | MR 309119 | Zbl 0242.54006

[9] A. Verbeek, Superextensions of topological spaces, Mathematical Centre tracts, 41, Mathematisch Centrum, Amsterdam (1972). | MR 358698 | Zbl 0256.54014